# SDR SWIA200515915

- Difficulty date: November 27, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Aircraft time: 12,799 hours, 10,706 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL3573
- Condition: Malfunctioned
- Location: Flt Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"R SPOILERON" CAUTION MESSAGE.  REPLACED RT IB SPOILERON PCU IAW CRJ MM 27-62-01.  OPERATIONAL CHECK OK.
